MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNITRAX MODULAR ENDO HEAD 46MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

STRYKER ORTHOPAEDICS-MAHWAH UNITRAX MODULAR ENDO HEAD 46MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Catalog Number 6942-5-046
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a uhr head was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.The following device were also listed in this report: device name#unitrax v40 sleeve -4mm; cat#6942-6-060; lot#14834451.It cannot be determined which, if any of these device may have caused or contributed to the patient's experience.
 
Event or Problem Description
Pt.Presented with "pain and instability" following a right hemiarthroplasty on (b)(6).Dr.Opted to revise the hemi but upon clinical assessment of the hip intra-op no anatomical or functional issues could be determined.Dr.Opted to revise her unipolar-construct to a bipolar-construct.Stem was left in-situ.No complaints filed against the components themselves; no further info available.

Brand Name
UNITRAX MODULAR ENDO HEAD 46MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20651278
Report Number0002249697-2024-01532
Device Sequence Number20526177
Product Code KWL
UDI-Device Identifier07613327032406
UDI-Public07613327032406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K902365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6942-5-046
Device Lot NumberVJ0ADE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale